Volume 153, Number 1, May 2004
: On the numerical solution of chemical differential-algebraic equations by Pade series.
, Sui Sun Cheng
: Gröbner basis for an ideal of a polynomial ring over an algebraic extension over a field and its applications.
, Liusheng Liao
: Asymptotic behavior of solutions of delay logistic differential equation with negative instantaneously terms.
: On extension of the modular transformations over the modular group by reflection.
M. A. Abdou
, F. A. Salama
: Volterra-Fredholm integral equation of the first kind and spectral relationships.
M. M. Hosseini
: Reducing index method for differential-algebraic equations with constraint singularities.
: Oscillation criterion for a class of quasilinear differential equations.
: Existence of periodic solutions for quasilinear differential equations.
: On majorization problems associated with p-valently functions of complex order.
, Aimin Yu
: Generalized variational principle on nonlinear theory of naturally curved and twisted beams.
Volume 153, Number 2, June 2004
, Wan-Tong Li
: Existence and global stability of periodic solutions of a discrete predator-prey system with delays.
U. S. Kirmaci
, M. E. Özdemir
: On some inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula.
G. L. Silver
: Analysis of three-dimensional grids: the eight-point cube.
, Yongkun Li
: Positive periodic solutions of a single species model with feedback regulation and distributed time delay.
M. S. Ahmed
: Some estimators for a finite population mean under two-stage sampling using multivariate auxiliary information.
Ammar M. Sarhan
: Parameter estimations in a general hazard rate model using masked data.
: On the Fredholm alternative for the p-Laplacian.
: New results on positive periodic solutions of a periodic integro-differential competition system.
, Dongtai Ma
: Discontinuous oblique derivative problems for second order quasi-linear mixed equations in general domains.
, LieJune Shiau
: Oscillation criteria for impulsive parabolic boundary value problem with delay.
: Random walks on a finite graph with congestion points.
Volume 153, Number 3, June 2004
: An iterative block Arnoldi algorithm with modified approximate eigenvectors for large unsymmetric eigenvalue problems.
: On existence, uniqueness and convergence of approximate solution of boundary value problems related to the nonlinear operator Au: =-(k((u')2)u')'+g(u).
E. M. A. Elbashbeshy
, M. A. A. Bazid
: The effect of temperature-dependent viscosity on heat transfer over a continuous moving surface with variable internal heat generation.
: The (p, q, l)-properties of a generalized Riesz potential.
, Hakki Duru
: The Hardy-Littlewood-Sobolev inequality for (beta, gamma)-distance Riesz potentials.
Kh. S. Mekheimer
: Peristaltic flow of blood under effect of a magnetic field in a non-uniform channels.
: Intertwined basins of attraction generated by the stable manifold of a saddle point.
: Existence results for the positive solutions of nonlinear elliptic systems.
: A novel computational method for group velocity in metallic waveguides.
: A class of fourth order singular boundary value problems.
, Weigao Ge
: Existence of positive periodic solutions for neutral population model with multiple delays.